Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 51, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 14, 2011, 9:20 PM CDT for Jefferson County, Missouri. It took effect at Mar 15, 2011, 12:25 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2011, 9:20 PM CDT (02:20 UTC)
- In effect from
- Mar 15, 2011, 12:25 PM CDT
- Expired
- Mar 16, 2011, 8:21 PM CDT
- In force
- 32 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Jefferson County, MO
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big River at Byrnesville (BYRM7). The gauge peaked at 17.33 ft at Mar 16, 2011, 6:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
718
WGUS43 KLSX 150220
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
920 PM CDT MON MAR 14 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF LIQUID
PRECIPITATION RECEIVED ACROSS THE BASIN DURING THE PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-160220-
/O.NEW.KLSX.FL.W.0051.110315T1540Z-110317T1400Z/
/BYRM7.1.ER.110315T1540Z.110316T0000Z.110316T1400Z.NO/
920 PM CDT MON MAR 14 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BIG RIVER AT BYRNESVILLE
* FROM TUESDAY MORNING TO THURSDAY MORNING.
* AT 8:45 PM MONDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY LATE MORNING AND
CONTINUE TO RISE TO NEAR 17.6 FEET BY TUESDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...CEDAR HILL ROAD AT CEDAR HILL AND KLONDIKE
ROAD SOUTH OF CEDAR HILL BEGIN TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 17.0 FEET...STATE HIGHWAY BB NEAR CEDAR HILL BEGINS
FLOODING AT THIS HEIGHT.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
BEGINS FLOODING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/15 03/16 03/17 03/18 03/19
BIG RIVER
BYRNESVILLE 16.0 10.31 14.9 16.5 10.5 8.0 6.94 follow-up statements
801
WGUS83 KLSX 151426
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 AM CDT TUE MAR 15 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BIG RIVER AT
BYRNESVILLE
.THIS FLOOD WARNING IS A RESULT OF ONE TO TWO INCHES OF PRECIPITATION
THE PAST 36 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-161426-
/O.EXT.KLSX.FL.W.0051.110315T1725Z-110317T1400Z/
/BYRM7.1.ER.110315T1725Z.110316T0000Z.110316T1400Z.NO/
926 AM CDT TUE MAR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* FROM THIS AFTERNOON TO THURSDAY MORNING.
* AT 8:45 AM TUESDAY THE STAGE WAS 14.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 17.4 FEET THIS
EVENING.
* IMPACT...AT 17.0 FEET...STATE HIGHWAY BB NEAR CEDAR HILL BEGINS
FLOODING AT THIS HEIGHT.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
BEGINS FLOODING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/16 03/17 03/18 03/19 03/20
BIG RIVER
BYRNESVILLE 16.0 14.06 16.4 11.0 8.5 7.5 6.8540
WGUS83 KLSX 160229
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT TUE MAR 15 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING IS A RESULT OF UP TO TWO INCHES OF PRECIPITATION SINCE
LATE SUNDAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE FOLLOW
UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-170229-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-110317T1200Z/
/BYRM7.1.ER.110315T2117Z.110316T0145Z.110316T1200Z.NO/
929 PM CDT TUE MAR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL WEDNESDAY.
* AT 8:45 PM TUESDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS NEAR CREST NOW.
* IMPACT...AT 17.0 FEET...STATE HIGHWAY BB NEAR CEDAR HILL BEGINS
FLOODING AT THIS HEIGHT.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
BEGINS FLOODING.
$$
MOC071-170228-
/O.EXT.KLSX.FL.W.0052.110316T0949Z-110318T0325Z/
/UNNM7.1.ER.110316T0949Z.110316T1800Z.110317T0325Z.NO/
929 PM CDT TUE MAR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL WEDNESDAY.
* AT 8:30 PM TUESDAY THE STAGE WAS 13.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY TOMORROW
AND CREST NEAR 15.7 FEET BY AFTERNOON. THEN THE RIVER WILL FALL
BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/16 03/17 03/18 03/19 03/20
BIG RIVER
BYRNESVILLE 16.0 16.68 16.0 11.0 8.2 7.1 6.5
BOURBEUSE RIVER
UNION 15.0 13.18 15.4 13.5 7.8 4.8 3.8570
WGUS83 KLSX 161432
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 AM CDT WED MAR 16 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE
BOURBEUSE RIVER AT UNION
.THIS FLOOD WARNING IS A RESULT OF UP TO TWO INCHES OF LIQUID
PRECIPITATION THIS PAST WEEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-171432-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-110317T2113Z/
/BYRM7.1.ER.110315T2117Z.110316T1130Z.110316T2113Z.NO/
932 AM CDT WED MAR 16 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL THIS EVENING.
* AT 8:45 AM WEDNESDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED NEAR 17.4 FEET AT 7 AM AND IS
FORECAST TO FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 17.0 FEET...STATE HIGHWAY BB NEAR CEDAR HILL BEGINS
FLOODING AT THIS HEIGHT.
$$
MOC071-171431-
/O.EXT.KLSX.FL.W.0052.000000T0000Z-110318T0900Z/
/UNNM7.1.ER.110316T2100Z.110317T0600Z.110317T0900Z.NO/
932 AM CDT WED MAR 16 2011
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL THURSDAY MORNING.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 14.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 15.2 FEET OVERNIGHT
BEFORE FALLING BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/17 03/18 03/19 03/20 03/21
BIG RIVER
BYRNESVILLE 16.0 17.24 12.1 8.7 7.6 6.9 6.3
BOURBEUSE RIVER
UNION 15.0 14.54 14.8 8.7 5.2 4.1 3.5370
WGUS83 KLSX 170121
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
821 PM CDT WED MAR 16 2011
...THE FLOOD WARNING IS CANCELLED...
FOR THE BIG RIVER AT
...BYRNESVILLE
&&
MOC099-170151-
/O.CAN.KLSX.FL.W.0051.000000T0000Z-110317T2113Z/
/BYRM7.1.ER.110315T2117Z.110316T1130Z.110316T2004Z.NO/
821 PM CDT WED MAR 16 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BIG RIVER AT BYRNESVILLE.
* AT 7:45 PM WEDNESDAY THE STAGE WAS 14.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3:04 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/17 03/18 03/19 03/20 03/21
BIG RIVER
BYRNESVILLE 16.0 13.96 11.4 8.6 7.2 6.5 6.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 14, 7:56 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Mar 14, 7:56 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 756 PM CDT MON MAR 14 2011 .UPDATE... /747 PM CDT MON MAR 14 2011/ MOST PRECIP OVER CWA HAS NOW CHANGED OVER TO RAIN...WITH THE EXCEPTION OF A FEW LINGERING POCKETS OF SNOW OVER MID MO. HIGHER REFLECTIVITIES WITH REDEVELOPMENT OF DEFORMATION ZONE FROM S IL THROUGH STL AREA MAY BE A BIT OF SLEET AND HAVE ADDED MENTION OF THIS TO FORECAST FOR REST OF THIS EVENING ALG AND E OF A VIH...PPQ LINE. TRUETT && .DISCUSSION... /302 PM CDT MON MAR 14 2011/ WILL LET WARNING/ADVISORY EXPIRE AT 4PM AS MAIN BAND OF ACCUMULATING SNOWFALL IS BEGINNING TO SHIFT TO THE NORTH. MODELS CONTINUE TO STRUGGLE WITH THE TEMPERATURE PROFILE AND THUS PRECIPITATION TYPE WITH THIS SYSTEM...BUT SIGNS OF WARMER AIR ALOFT HAVE ARRIVED AT THE NWS OFFICE WITH SNOW PELLETS FALLING FROM THE SKY NOW RATHER THAN THE HAMSTER SIZE SNOWFLAKES OF EARLIER TODAY. KSTL IS NOW REPORTING A MIX OF RAIN/SLEET/SNOW AS WELL. I EXPECT THAT A NEW DEFORMATION ZONE WILL BEGIN TAKING SHAPE THIS EVENING AND OVERNIGHT ALONG AND EAST OF THE MISSISSIPPI RIVER AS THE MID/UPPER LOW PASSES TO OUR SOUTH AND SURFACE LOW DEEPENS AS IT MOVES INTO THE LOWER OHIO RIVER VALLEY. MODELS CONTINUE TO SHOW THAT TEMPERATURES WILL HAVE WARMED SIGNIFICANTLY ALOFT BY THIS TIME...WHICH SHOULD LEAD TO THE MAIN PRECIPITATION TYPE BEING RAIN. RAIN SHOULD COME TO AN END ACROSS THE EASTERN HALF OF THE CWA TOMORROW MORNING FROM WEST TO EAST...BUT CLOUD COVER MAY BE MORE STUBBORN. HAVE THEREFORE WENT BELOW GUIDANCE FOR TEMPERATURES ONCE AGAIN. CVKING FOR WEDNESDAY THROUGH MONDAY...WE ENTER A PERIOD OF ABOVE AVERAGE TEMPS WITH SWLY MID LEVEL FLOW DOMINATING MUCH OF THIS PERIOD WITH ONLY A BRIEF INTERRUPTION ON SATURDAY CAUSED BY A SHORTWAVE EDGING THE FA. A MORE DIRECT HIT FROM A SHORTWAVE COULD OCCUR AT THE VERY END OF THE PERIOD OR JUST BEYOND. AT THE SFC WE WILL SEE AN EXTENDED PERIOD OF SLY SFC WNDS WITH ONLY ONE FRONTAL INTRUSION EXPECTED ON LATE FRIDAY...BUT THEN IT RIDES THRU THE FA BACK TO THE N ON SATURDAY NIGHT. WHILE THERE ARE OUTSIDE CHCS FOR PCPN OVER SOME PART OF THE FA ALMOST EVERYDAY FROM FRIDAY THRU MONDAY...TRIED TO FOCUS THE MENTIONABLE PCPN ON MORE SUSTAINABLE FEATURES SUCH AS SFC FRONTS AND MID LEVEL SHORTWAVES. THESE ONLY COME TOGETHER ON THURSDAY NIGHT AND FRIDAY AND PERHAPS AGAIN ON LATE MONDAY AND JUST BEYOND...AND THIS IS WHERE LO CHC CATEGORY POPS HAVE BEEN PLACED...WITH GENERALLY JUST SLIGHTS DURING OTHER TIMES. TES && .AVIATION... /616 PM CDT MON MAR 14 2011/ AREA OF PRECIP EXTENDING FROM COU TO PPQ IS EXPECTED TO DIMINISH AS THE DEF ZONE REFORMS OVER AND SE OF SUS. P-TYPE AT COU IS EXPECTED TO CHANGE FROM SN TO RA THIS EVENING BEFORE COMING TO AN END. HOWEVER...SEEDER-FEEDER PROCESSES SEEM TO BE KEEPING SN LONGER AT COU THAN GUIDANCE WUD SUGGEST. SOME GUIDANCE SUGGEST DZ MAY LINGER OVERNIGHT. HAVE KEPT OUT OF TAF AS IT IS NOT SUPPORTIVE OF UPSTREAM OBSERVATIONS. HOWEVER...IF DZ DOES OCCUR...IFR VISBYS MAY BE POSSIBLE WITH ANY DZ. UIN IS EXPECTED TO REMAIN ON THE NRN EDGE OF ANY PRECIP AND LOWER CIGS TONIGHT. TERMINAL MAY BE BRUSHED BY LIGHT RA JUST BEFORE SUNRISE TUES AS THE SYSTEM PULLS NEWD OUT OF THE AREA. CONDITIONS ARE EXPECTED TO GRADUALLY IMPROVE AT COU AS CIGS LIFT TO VFR LATE MORNING INTO THE EARLY AFTERNOON HOURS. PLEASE SEE DISCUSSION BELOW FOR MORE INFO AT SUS. SPECIFICS FOR KSTL...CELLULAR PRECIP IS EXPECTED TO BECOME MORE WIDESPREAD EARLY THIS EVENING. HOWEVER...STRONGER UPDRAFTS MAY CONTINUE INTO THE LATE EVENING HOURS. WHILE RA SHUD BE THE PREDOMINANT P-TYPE TONIGHT...SLEET WILL BE POSSIBLE WITHIN THE STRONGER UPDRAFTS. IF DRIER AIR CONTINUES TO BE ENTRAINED ALOFT...DZ MAY BECOME A PROBLEM AND REDUCE VISBYS BACK INTO IFR LEVELS. OTHERWISE...PRECIP IS EXPECTED TO CONTINUE FOR MUCH OF THE OVERNIGHT HOURS...COMING TO AN END AROUND SUNRISE TUES. CIGS ARE EXPECTED TO BE SLOW TO IMPROVE AS CU SHUD FORM AFTER SUNRISE ON THE BACK EDGE OF THE SYSTEM. CIGS SHUD START TO SCT DURING THE MID TO LATE AFTERNOON HOURS ON TUES. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 14, 3:39 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 339 PM CDT MON MAR 14 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 339 PM CDT MON MAR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SNOW...WILL MIX AND CHANGE TO RAIN. LESS THAN AN INCH OF ADDITIONAL ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT STORM TOTAL SNOWFALL. CVKING
In the hours before
Local storm report, Mar 14, 6:55 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM SLEET DE SOTO 38.14N 90.56W
03/14/2011 U0.0 INCH JEFFERSON MO TRAINED SPOTTER
RAIN MIXING WITH SLEET.
&&
TILLYLocal storm report, Mar 14, 7:15 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
715 PM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM SNOW ASHLAND 38.77N 92.26W
03/14/2011 E7.0 INCH BOONE MO TRAINED SPOTTER
A FEW FLURRIES STILL FALLING
&&
TRUETTLocal storm report, Mar 14, 7:25 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM SNOW O'FALLON 38.78N 90.71W
03/14/2011 M5.5 INCH ST. CHARLES MO TRAINED SPOTTER
SNOW WATER EQUIVALENT 1.77 INCHES
&&
PHILLIPSONLocal storm report, Mar 14, 7:27 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
727 PM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HEAVY RAIN RUMA 38.13N 90.00W
03/14/2011 M2.05 INCH RANDOLPH IL TRAINED SPOTTER
&&
PHILLIPSONLocal storm report, Mar 14, 7:59 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HEAVY RAIN 3 ESE HILLSBORO 38.22N 90.52W
03/14/2011 M1.82 INCH JEFFERSON MO TRAINED SPOTTER
&&
PHILLIPSONLocal storm report, Mar 14, 8:02 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM SNOW WRIGHT CITY 38.83N 91.02W
03/14/2011 E5.0 INCH WARREN MO TRAINED SPOTTER
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:33 PM CDT | River Flood Warning | LSX | Reynolds | 13 hr |
| Mar 15, 9:17 AM CDT | River Flood Warning | LSX | Franklin | 47 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.